Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Error estimate in an isoparametric finite element eigenvalue problem

Author: M.-P. Lebaud
Journal: Math. Comp. 63 (1994), 19-40
MSC: Primary 65N30; Secondary 65N25
MathSciNet review: 1226814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to obtain an eigenvalue approximation for elliptic operators defined on a domain $ \Omega $ with the help of isoparametric finite elements of degree k. We prove that $ \lambda - {\lambda _h} = O({h^{2k}})$ provided the boundary of $ \Omega $ is well approximated, which is the same estimate as the one obtained in the case of conforming finite elements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N25

Retrieve articles in all journals with MSC: 65N30, 65N25

Additional Information

PII: S 0025-5718(1994)1226814-1
Keywords: Elliptic operators, approximation of eigenvalues, isoparametric finite elements
Article copyright: © Copyright 1994 American Mathematical Society